MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. EPIDURAL CATHETERIZATION COMPONENT; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL INC. EPIDURAL CATHETERIZATION COMPONENT; ANESTHESIA CONDUCTION CATHETER
Model Number IPN040153
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Intermittently, we have had some issues with passing the arrow catheters through the peripheral nerve block tray tuohy.The arrow catheters have been reported to me as being flimsier than previously.Seems to reach a weak point at 13-15 cm.We had an issue passing the catheter, changed then catheter (did not help) then we changed the tuohy (i pulled a separate sterile tuohy), and it was ok.I also just heard that about 1 week ago the catheter could not pass and would not pull out of the tuohy, so the entire needle and catheter was removed together.Just wanted to report that this has been occurring for some of the doctors.I will save the actual supplies if this occurs again, but i did get lot numbers out of the garbage.
 
Additional Manufacturer Narrative
(b)(4).A device history record review was performed on the epidural catheter with no relevant findings.A review of design change history for part number kz-05400-030 was performed as a part of this investigation.No design changes have been made to this part in the past two years that would have led to this complaint.A corrective action is not required at this time as a potential root cause could not be determined based upon the information provided and without a sample.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the epidural catheter with no evidence to indicate a manufacturing related issue.Therefore, the potential cause of this complaint could not be determined based upon the information provided and without a sample.No further action is required at this time.
 
Event or Problem Description

Brand Name
EPIDURAL CATHETERIZATION COMPONENT
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12568392
Report Number3006425876-2021-00943
Device Sequence Number3420494
Product Code BSO
UDI-Device Identifier10801902139679
UDI-Public10801902139679
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2023
Device Model NumberIPN040153
Device Catalogue NumberEC-05500
Device Lot Number71F21A1854
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown